# SDR CHQA201100454

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,612 hours, 15,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,114 hours, 18,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS REPORTED THAT THE NUMBER 2 EMERGENCY PATH LIGHTING STRIP HAD A BROKEN WIRE.  MAINTENANCE REPLACED THE PASSENGER AISLE EMERGENCY LIGHT STRIP, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
